Jump to ContentJump to Main Navigation

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Cervellati, Matteo / Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier

2 Issues per year


IMPACT FACTOR increased in 2014: 0.300

SCImago Journal Rank (SJR) 2014: 0.581
Source Normalized Impact per Paper (SNIP) 2014: 0.516
Impact per Publication (IPP) 2014: 0.387

Mathematical Citation Quotient (MCQ) 2014: 0.08

Identifying Community Structures from Network Data via Maximum Likelihood Methods

Jernej Copic1 / Matthew O. Jackson2 / Alan Kirman3

1UCLA,

2Stanford University and Santa Fe Institute,

3GREQAM,

Citation Information: The B.E. Journal of Theoretical Economics. Volume 9, Issue 1, ISSN (Online) 1935-1704, DOI: 10.2202/1935-1704.1523, September 2009

Publication History

Published Online:
2009-09-27

Networks of social and economic interactions are often influenced by unobserved structures among the nodes. Based on a simple model of how an unobserved community structure generates networks of interactions, we axiomatize a method of detecting the latent community structures from network data. The method is based on maximum likelihood estimation.

Keywords: networks; communities; community structures; maximum likelihood; social networks

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Bruno Wichmann
Networks and Spatial Economics, 2015, Volume 15, Number 1, Page 17
[2]
Edoardo M. Airoldi, David S. Choi, and Patrick J. Wolfe
Statistical Analysis and Data Mining, 2011, Volume 4, Number 5, Page 461
[3]
Uttam Bhat, P L Krapivsky, and S Redner
Journal of Statistical Mechanics: Theory and Experiment, 2014, Volume 2014, Number 11, Page P11035
[4]
Ben Craig and Goetz von Peter
Journal of Financial Intermediation, 2014, Volume 23, Number 3, Page 322
[5]
Mauro Gallegati and Alan Kirman
Complexity Economics, 2012, Volume 1, Number 1, Page 5
[6]
ARNOLD POLANSKI and DUNCAN McVICAR
The Journal of Mathematical Sociology, 2011, Volume 35, Number 4, Page 287

Comments (0)

Please log in or register to comment.